Vol. 51, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Helly and Radon-type theorems in interval convexity spaces

Phillip Wayne Bean

Vol. 51 (1974), No. 2, 363–368
Abstract

The notion of interval convexity T on a point set S is defined. If T is an interval convexity defined on S,𝒞(T) will denote the collection of nonempty T-convex subsets of S. Properties k,H(k) (a Helly property), and R(k,n) (a Radon property) are defined on 𝒞(T), and relationships between these properties are investigated.

A partial order convexity on a point set S is a special type of interval convexity. Some sufficient conditions are imposed on and 𝒞() to insure the existence of certain Radon-type properties.

Mathematical Subject Classification 2000
Primary: 52A35
Milestones
Received: 13 February 1973
Revised: 11 November 1973
Published: 1 April 1974
Authors
Phillip Wayne Bean